# SDR DXTA2020020603417

- Difficulty date: February 5, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 2,651 hours, 2,081 cycles
- Engine: Pwc PW535E
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Garlock Seal
- Part number: 3022375
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE - UPON DECENT A E2 OIL LO PRESS ILLUMINATED, WITH ASSOCIATED ENGINE PRESSURE INDICATION SHOWING 28 AND FALLING.  THUS DIRECTING US TOWARD THE NAP 1-16 ENGINE SHUTDOWN PROCEDURE WHICH WE ACCOMPLISHED AND LANDED IN MSP. 
///SIGN-OFF/// EVALUATED AND FOUND THAT THE RH ENGINE HYDRAULIC PUMP GARLOCK SEAL WAS LEAKING EXCESSIVELY, ALSO FOUND THAT THE RH ENGINE SG MAG SEAL IS SEEPING DUE TO SEAL BEING PINCHED,  REMOVED HYDRAULIC PUMP GARLOCK SEAL AND INSTALLED NEW SEAL, REMOVED SG MAG SEAL AND INSTALLED NEW SEAL ALL WORK IAW PWC 535E MM  CH 72-0-01 LK AND OPS CK GOOD.
